Ohio, 2014

Winter Storm and Winter Weather in Ohio, March 16 to 17, 2014

March 16 to 17, 2014 · NWS ILN · 4 events in 4 counties and zones

A trough of low pressure tracked east through Kentucky. Rain during the day quickly changed over to snow as colder air rushed in.

Where it happened

Every event with a place to put it; 4 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
4

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ILN wrote it up.

A trough of low pressure tracked east through Kentucky. Rain during the day quickly changed over to snow as colder air rushed in. Dry, northeast winds on the north side of this storm limited the northern extent of the snowfall, with significant snow found over eastern Kentucky and southern and southeast Ohio.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before the first event at Mar 16, 3:04 PM EST, 1 hour 56 minutes earlier.

Area forecast discussion, Mar 16, 3:04 PM EST, 1 hour 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
404 PM EDT SUN MAR 16 2014

.SYNOPSIS...
WEAK LOW PRESSURE SHIFTING THROUGH THE SOUTHEAST UNITED STATES
WILL COMBINE WITH COOL AIR SETTLING SOUTH OUT OF A GREAT LAKES
HIGH PRESSURE SYSTEM TO BRING A PERIOD OF WINTRY PRECIPITATION TO
THE OHIO VALLEY...MAINLY ALONG AND SOUTH OF THE OHIO RIVER
TONIGHT. THIS SYSTEM WILL PULL EAST ON MONDAY WITH MODERATING
TEMPERATURES..WHICH SHOULD PUSH BACK TO NORMAL OR EVEN ABOVE
NORMAL AHEAD OF A COLD FRONT BY TUESDAY. THIS FRONT WILL BRING
ANOTHER THREAT OF RAIN TO THE AREA LATER TUESDAY NIGHT AND INTO
WEDNESDAY...FOLLOWED BY SLIGHTLY COOLER TEMPERATURES. YET ANOTHER
SYSTEM WILL CONTINUE THE TEMPERATURE ROLLER COASTER TOWARD THE END
OF THE WEEK...WITH A BRIEF WARMING TREND AHEAD OF THE NEXT COLD
FRONT AND THEN COOLING DOWN AGAIN HEADING INTO NEXT WEEKEND.

&&

.NEAR TERM /THROUGH TONIGHT/...
NEARLY ALL THE TIME SPENT TODAY ON THE WEATHER SYSTEM JUST NOW
BEGINNING TO IMPACT THE AREA WITH PRECIPITATION. INHERITED
FORECAST IS LARGELY SUPPORTED BY LATEST 16.12Z NUMERICAL
MODELS...AND THESE DATA ARE IN ABOUT AS GOOD OF AGREEMENT AS ONE
COULD EXPECT WITH THE ONSET OF PRECIPITATION. THUS...HEADLINE
/WINTER WEATHER ADVISORY/ LOOKS WELL PLACED AT THE MOMENT BUT A
FEW CHANGES WERE MADE TO THE SNOWFALL AMOUNTS AND CHANCES AS
DETAILED BELOW.

16.18Z SURFACE ANALYSIS AND OBSERVATIONAL DATA INDICATED
LARGE/COOL HIGH PRESSURE OVER LAKE SUPERIOR WITH VERY DRY
NORTHEASTERLY FLOW EMANATING OUT OF THE HIGH AND ACROSS
OHIO...WITH SURFACE DEW POINTS IN THE SINGLE DIGITS ACROSS NRN OH
AND INTO THE LOWER 20S ACROSS NORTHERN KY. A RAW/BRISK WIND...WITH
GUSTS TO 30 MPH UNDER A STEADILY LOWERING CEILING WITH THE
APPROACH OF THE WAVE TO THE WEST. REGIONAL RADAR COMPOSITES AND
SFC REPORTS SHOW A LARGE AREA OF RAIN/SLEET/SNOW OVER KENTUCKY
THAT HAS BEEN DEVELOPING SLOWLY NORTHWARD INTO THE FEED OF DRY
AIR...WITH RECENT REPORTS /HUMAN AND AUTOMATED/ OF SLEET AND RAIN
ACROSS NORTHERN KENTUCKY. THE NORTHERN FRINGE OF THIS SHIELD HAS
SHOWN LITTLE MOVEMENT NORTHWARD...AND THAT IS EXPECTED TO CONTINUE
TO BE A FORECAST QUANDARY THROUGH THE NEXT 12 HOURS...JUST HOW FAR
NORTH WILL BACK EDGE OF PRECIP MAKE IT INTO OHIO/SE INDIANA.

RADAR /VWP/ FROM TCVG AND KILN HAS BEEN VALUABLE TODAY MONITORING
THE SATURATION PROCESS AS CIGS HAVE BEEN LOWERING WITH TIME. SEEMS
PRECIP STARTS HITTING THE SURFACE WHEN CIGS GET TO 4KFT OR
SO WITH HEAVIER RADAR ECHO...AND GIVEN CURRENT CIGS ALONG OHIO
RIVER...IT SHOULDN/T BE LONG UNTIL PRECIP DEVELOPS NORTHWARD
FURTHER TOWARD OHIO RIVER INTO SCNTL OH.

KINEMATIC FORCING-WISE...THE SYSTEM IS DOESN/T HAVE A WHOLE LOT
GOING FOR IT...WITH UPSTREAM KICKER ENERGY DIGGING SOUTH THRU THE
PLAINS...THE LEAD SHORTWAVE PULLING EAST THROUGH ARK/TN IS OPENING
UP/SHEARING OUT INTO DOWNSTREAM CONFLUENT FLOW OVER THE MID-
ATLANTIC...BECOMING A MORE STRUNG OUT/POSITIVE TILT TROUGH WITH
TIME. ISENTROPIC ASCENT OVER A LOW LEVEL BAROCLINIC ZONE/INVERTED
TROUGH TO THE SOUTH IS MAINTAINING THE LARGE PRECIP SHIELD TO THE
SOUTH...WHILE FGEN FORCING OWING TO DECENT DEFORMATION IS HELPING
TO FOCUS HEAVIER/STEADIER RATES/MINOR BANDING NOW IN CNTL/NRN KY
MOVING SLOWLY NORTHEAST JUST DOWNSTREAM OF WHAT REMAINS OF THE
SHEARING/OPENING MID-LEVEL WAVE. HIGHER LEVEL FGEN FORCING ALSO
DRIVING ELEVATED BANDED RADAR RETURNS ACROSS CNTL/NRN IND/OH.
FLURRIES HAVE BEEN FALLING OUT OF THESE. WHILE RAIN HAS BEEN
REPORTED INITIALLY...RECENT TRANSITION TO SNOW AT KHTS/KPMH
CONFIRM EARLIER SUSPICION THAT WEB-BULB PROCESSES SHOULD TAKE
PLACE THIS AFTERNOON AND TAKING MOST AREAS TO SNOW BY 5 OR 6 PM.

16.12Z NAM/GFS/ARW-WRF ALL CAME IN LIGHTER AND FURTHER SOUTHEAST
WITH BOTH HEAVIER QPF AND THE BACK EDGE OF THE QPF. BUT ANOTHER
CLUSTER OF NWP...INCLUDING 16.12Z ECMWF/CMC-REG AND 16.09Z SREF
OVERALL CAME IN WETTER AND FURTHER NORTHWEST OF THEIR PREDECESSOR
RUNS. CAN EVEN SEE THIS VARIABILITY WITHIN HOURLY RAP/HRRR
RUNS...WITH RUNS OSCILLATING FROM WARNING-TYPE SNOW IN OUR
SOUTHEAST...TO JUST A COUPLE OF INCHES. GRADIENTS ARE VERY TIGHT
WITH THIS SYSTEM AND THIS FORECAST AIMED TO APPEASE TRENDS IN BOTH
SETS OF GUIDANCE. FIRSTLY...THE FGEN SIGNAL /600-500MB/ AND CROSS
SECTIONS OF FGEN NORMAL TO THE THICKNESSES IS PRETTY DECENT
THROUGH MID EVENING IN OUR SOUTHEAST...WITH EVEN A LITTLE -EPV
/THOUGH NOT AS DEEP AS ONE WOULD LIKE TO SEE/ ATOP THE FGEN
REGION...WHICH BRINGS A LOCALIZED VERTICAL MOTION MAXIMUM NEAR
-15C /DENDRITIC GROWTH OPTIMIZATION/. ALSO...THE FGEN SIGNAL AND
LIMITING STREAMLINE ANALYSIS PER THE 16.12Z NAM SUGGEST THE BACK
END OF THE SNOW COULD GET BACK TO CINCINNATI/WILMINGTON/LOGAN LINE
OR EVEN A TAD NORTH OF THERE...SO PROXIED THIS LINE AS THE 40-60%
CHANCE OF MEASURABLE SNOW /DUSTING TO 0.5"/. WHILE VERY WARM
GROUND INITIALLY WILL LIMIT SNOW ACCUMS DURING REMAINING DAYLIGHT
ACROSS NRN KY/SCNTL OH...ARRIVAL OF STRONGEST OMEGA AND FGEN
/BANDING/ SIGNAL AROUND 00Z HERE SUGGEST SOME MODERATE/HEAVY
EVENING RATES WHICH MAKES SOME OF THE WETTER SOLUTIONS /AND
HEAVIER SNOW TOTALS/ WORTH CONSIDERING. WAS VERY TEMPTED TO MOVE
SCIOTO/LEWIS COUNTY TO WARNING...BUT CONFIDENCE JUST NOT THERE IN
THE DATA AND THE HERE-ONE-MINUTE-GONE-THE-NEXT QPFS IN THE STORM
SCALE/HI RES GUIDANCE. THAT BEING SAID...DID INCREASE SNOW TOTALS
IN MUCH OF NRN KY/SCNTL OH BY AN INCH OR SO...WHICH PUTS
LEWIS/SCIOTO JUST BELOW WARNING CRITERIA AND A DROPOFF TO A
DUSTING IN THE I-71 CORRIDOR. COULD ARGUE FOR ADDING PIKE TO THE
ADVISORY...AS WELL AS SOME OF /OR ALL OF/ BRACKEN/PENDLETON/GRANT
BUT AGAIN...JUST NOT CONFIDENT ENOUGH GIVEN THE LIMITING FACTORS
/WARM GROUND/ AND ORIENTATION/DURATION OF THE FORCING.

&&

.SHORT TERM /MONDAY THROUGH TUESDAY/...
A QUIET PERIOD AS THE TROUGH FROM TONIGHT SHIFTS EAST AND IS
REPLACED BY AXIS OF HIGHER PRESSURE OUT OF DEPARTING GREAT LAKES
HIGH. TEMPERATURES SHOULD REBOUND QUICKLY IN THE WAKE OF THIS
SYSTEM AND RAN THE WARMER SIDE OF GUIDANCE BOTH MONDAY AND
TUESDAY WHICH SEEM LARGELY SUPPORTED BY 925MB TEMPS BOTH DAYS.
SUNSHINE SHOULD BECOME WIDESPREAD ON MONDAY...CONTINUING INTO
TUESDAY AS SOUTHEASTERLY FLOW KICKS UP IN ADVANCE OF THE NEXT WAVE
AS DISCUSSED BELOW.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
PROGRESSIVE ZONAL FLOW WILL INFLUENCE THE REGIONS WEATHER MID TO LATE
WEEK. AN EMBEDDED S/WV WILL BECOME NEGATIVELY TILTED AS IT PUSHES
INTO THE GREAT LAKES TUESDAY NIGHT INTO WEDNESDAY. MODEST TO STRONG
SURFACE LOW PRESSURE AND ATTENDANT COLD FRONT WILL MOVE THROUGH THE
AREA. LATEST ECMWF IS STILL THE SLOWEST WITH FRONTAL PASSAGE WHILE
THE OTHER OPERATIONAL MODELS ARE A TAD FASTER. WENT WITH THE
CONSENSUS ATTM WHICH PUSHES THE FRONT THROUGH DURING THE MORNING
HOURS OF WEDNESDAY. DECENT FRONTAL CONVERGENCE BUT LIMITED MOISTURE
WILL BRING A THREAT OF SHOWERS. KEPT POPS IN THE CHANCE
CATEGORY...BUT THEY MAY NEED TO BE BUMPED UP TO LIKELY AS LONG AS
LATER RUNS DO NOT WEAKEN THE FRONTAL CONVERGENCE. PCPN SHOULD TAPER
OFF FROM WEST TO EAST FROM LATE MORNING INTO THE AFTERNOON HOURS.
CAA AND GUSTY WINDS BEHIND THE FRONT WILL RESULT IN TEMPERATURES
RANGING FROM THE LOWER 50S NW TO THE UPPER 50S SOUTHEAST. FOR
WEDNESDAY NIGHT INTO THURSDAY...SURFACE HIGH PRESSURE WILL BUILD IN
FROM THE WEST WHILE WEAK EMBEDDED UPR LVL DISTURBANCES PASS ACRS THE
REGION. THESE DISTURBANCES SHOULD JUST BRING SOME CLOUDS TO THE
AREA. HIGHS WILL AGAIN BE GENERALLY IN THE 50S ON THURSDAY. FOR
THURSDAY NIGHT INTO FRIDAY...ANOTHER DECENT SW/V WITH LOW PRESSURE
AND A COLD FRONT WILL APPROACH FROM THE NW. CLOUDS WILL INCREASE AND
SO WILL THE THREAT FOR SHOWERS...ESPECIALLY ON FRIDAY. DECENT
SOUTHERLY FLOW SHOULD BOOST TEMPERATURES INTO THE UPPER 50S NORTH TO
THE UPPER 60S SOUTH.

FOR FRIDAY NIGHT INTO SATURDAY...THE LOW AND FRONT WILL PUSH THROUGH
WITH PCPN COMING TO AN END BY SATURDAY MORNING. TEMPERATURES WILL
COOL DOWN SOME ON SATURDAY FROM FRIDAYS WARM READINGS.

FOR SATURDAY NIGHT INTO SUNDAY...SURFACE HIGH PRESSURE IS FORECAST
TO ESTABLISH ITSELF ACROSS THE GREAT LAKES AND OHIO VALLEY. MORE
AMPLIFIED NORTHWESTERLY FLOW WILL RESULT IN A COOLING TREND WITH
TEMPERATURES BACK TO BELOW NORMAL READINGS FOR LATE MARCH.

&&

.AVIATION /19Z SUNDAY THROUGH FRIDAY/...
THE DRY AIR PUSH ON SIGNIFICANT 15-20KT SUSTAINED NE WINDS IS
HOLDING MUCH OF THE PRECIPITATION AT BAY OVER KENTUCKY THIS
AFTERNOON. A GLANCING BLOW IS EXPECTED AT THE CVG/LUK TAF SITES
THIS EARLY EVENING AND SOME FLURRIES MAY OCCUR IN A LOWERING OF
THE CIGS FOR KLCK/KCMH A LITTLE LATER IN THE EVENING. GENERALLY
EXPECT VFR IN A HIGHER CIG OUTSIDE OF KCVG/KLUK FOR THE NEXT 24
HOURS. WINDS WILL LOSE SOME GUSTINESS OVERNIGHT BUT REMAIN
SUSTAINED AROUND 15KT. CLOUD COVER WILL DISSIPATE AND MOVE OUT
EARLY MONDAY AS THE WEATHER SYSTEM BRINGING KY ANOTHER ROUND OF WX
MOVES EAST.

OUTLOOK...MVFR CIGS/VSBYS POSSIBLE WITH COLD FROPA EARLY WED.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...WINTER WEATHER ADVISORY UNTIL 6 AM EDT MONDAY FOR OHZ081-088.
KY...WINTER WEATHER ADVISORY UNTIL 6 AM EDT MONDAY FOR KYZ098>100.
IN...NONE.

&&

SYNOPSIS...BINAU
NEAR TERM...BINAU
SHORT TERM...BINAU
LONG TERM...HICKMAN
AVIATION...FRANKS
Hazardous weather outlook, Mar 16, 2:59 PM EST, 2 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
359 PM EDT SUN MAR 16 2014

INZ050-058-059-066-073>075-080-KYZ089>093-OHZ026-034-035-042>046-
051>056-060>065-070>072-074-077-078-172000-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-HARDIN-MERCER-
AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-
MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-
PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-HOCKING-HAMILTON-CLERMONT-
359 PM EDT SUN MAR 16 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHERN KENTUCKY...CENTRAL
OHIO...MIAMI VALLEY OF OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

KYZ094>097-OHZ073-079-080-082-172000-
OWEN-GRANT-PENDLETON-BRACKEN-ROSS-BROWN-HIGHLAND-PIKE-
359 PM EDT SUN MAR 16 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN KENTUCKY...CENTRAL
OHIO AND SOUTH CENTRAL OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

AN INCH OR TWO OF SNOW IS EXPECTED TONIGHT AS A STORM SYSTEM
PASSES SOUTH OF THE AREA.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SNOW ACCUMULATIONS TO
THE NATIONAL WEATHER SERVICE.

KYZ098>100-OHZ081-088-172000-
ROBERTSON-MASON-LEWIS-ADAMS-SCIOTO-
359 PM EDT SUN MAR 16 2014

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 AM EDT MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY AND SOUTH
CENTRAL OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SNOW ACCUMULATIONS TO
THE NATIONAL WEATHER SERVICE.

BINAU

In the hours before

Special weather statement, Mar 16, 12:01 PM EST, 4 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
101 PM EDT SUN MAR 16 2014

KYZ094>100-161930-
OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-
INCLUDING THE CITIES OF...OWENTON...WILLIAMSTOWN...FALMOUTH...
BROOKSVILLE...MOUNT OLIVET...MAYSVILLE...VANCEBURG
101 PM EDT SUN MAR 16 2014

A MIX OF LIGHT RAIN...SLEET...AND SNOW WILL SLOWLY SPREAD
NORTHWARD INTO PORTIONS OF NORTHERN KENTUCKY THIS AFTERNOON. WITH
AIR TEMPERATURES IN THE LOWER AND MIDDLE 30S...AND PAVEMENT
TEMPERATURES MOSTLY IN THE 40S...SLIPPERY TRAVEL AND ANY
APPRECIABLE ACCUMULATION OF WINTRY PRECIPITATION IS NOT EXPECTED
UNTIL LATER IN THE AFTERNOON OR EARLY THIS EVENING.

BINAU
Local storm report, Mar 16, 2:45 PM EST, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
345 PM EDT SUN MAR 16 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0344 PM     SNOW             PORTSMOUTH              38.74N  82.99W
03/16/2014  M0.5 INCH        SCIOTO             OH   EMERGENCY MNGR

            ON ELEVATED SURFACES AND GRASSY AREAS

&&

EVENT NUMBER ILN1401927

JSS

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

3 winter weather, 1 winter storm. Local standard time, as filed.

Winter Storm, Scioto

When
March 16, 5:00 PM EST to March 17, 5:00 AM EST
Where
Scioto forecast zone
Reported by
Emergency Manager
Coordinates
38.804, -82.993 (the zone’s center; the record gives no point)

Four miles west of Portsmouth, 4.8 inches of snow was measured. In Rosemount and Haverhill, 4.5 inches were measured by the CoCoRaHS observer and EMA, respectively. Franklin Furnace had 4.2 inches while 4 inches was reported from Portsmouth, Lucasville, and Friendship.

Winter Weather, Adams

When
March 16, 5:00 PM EST to March 17, 5:00 AM EST
Where
Adams forecast zone
Reported by
Department of Highways
Coordinates
38.846, -83.472 (the zone’s center; the record gives no point)

The county garage in West Union and in Rome measured 3 inches of snow. The post offices in Manchester and Blue Creek measured 2.5 and 2 inches, respectively.

Winter Weather, Brown

When
March 16, 5:00 PM EST to March 17, 5:00 AM EST
Where
Brown forecast zone
Reported by
Department of Highways
Coordinates
38.934, -83.867 (the zone’s center; the record gives no point)

The county garage in Georgetown measured 2.2 inches of snow, while another report out of Aberdeen indicated that 3 inches had fallen.

Winter Weather, Pike

When
March 16, 5:00 PM EST to March 17, 5:00 AM EST
Where
Pike forecast zone
Reported by
Department of Highways
Coordinates
39.077, -83.067 (the zone’s center; the record gives no point)

The county garage in 5 miles south of Piketon measured a half inch of snow.

What these are

Winter Storm
A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.
Winter Weather
Snow, sleet or freezing rain below warning levels that still caused disruption, damage or casualties.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Ohio in 2014Every state in 2014This day in weather historyWarnings in Ohio, March 2014

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 505582, 505589, 505590, 505591.